# SDR ASOA04334

- Difficulty date: May 6, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT EQUIPMENT BAY CLIPS AT FS640 BELOW THE BOX BEAM WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AFT EQUIPMENT BAY CLIPS AT FS640, BELOW THE BOX BEAM.
